# SDR RU3A20171206046

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 16,739 hours, 8,686 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A GEAR UNSAFE CONDITION,
AROUND 300 AGL THE LANDING GEAR AUDIBLE WARNING WENT OFF,
AND ATC VERIFIED THAT OUR GEAR WAS NOT DOWN.PERFORMED THE LANDING GEAR UNSAFE INDICATION ABNORMAL
CHECKLIST. AT THAT POINT WE NOTICED THE LANDING GEAR RELAY WAS
POPPED.COMPLETED THE LANDING GEAR MANUAL EXTENSION CHECKLIST, EXTENDED THE LANDING GEAR SUCCESSFULLY.DECLARED AN EMERGENCY.AND LANDED UNEVENTFULLY
